# SDR GLR2003F00000

- Difficulty date: January 3, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N49AB
- Make and model: Gulstm 112TC
- Aircraft serial: 13066
- Engine: Lyc TO360C1A6
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Condition: Wrong Part
- Location: Nr 3 Exhaust
- Part time: 259 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXHAUST SLIP JOINT SEIZED AFTER COMPLIANCE WITH SB, CAUSING BUCKLING OF NR 3 STACK.  WRONG CLAMP WAS PROVIDED BY MFG AND FIT ONLY ON THE SLIP JOINT.  SHOWED CLAMP ON SLIP JOINT AND MAY HAVE CAUSED SEIZING AND BUCKLING.
